Binomial expansions modulo prime powersReportar como inadecuado

Binomial expansions modulo prime powers - Descarga este documento en PDF. Documentación en PDF para descargar gratis. Disponible también para leer online.

International Journal of Mathematics and Mathematical Sciences - Volume 3 1980, Issue 2, Pages 397-400

Department of Mathematics, East Carolina University, Greenville 27834, North Carolina, USA

Department of Mathematics, Northern Michigan University, Marquette 49855, Michigan, USA

Received 3 December 1979

Copyright © 1980 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


In this note a result is given and proved concerning binomial expansions modulo prime powers. In the proof congruence modulo prime powers is generalized to the rational numbers via valuations.

Autor: Paul W. Haggard and John O. Kiltinen



Documentos relacionados